Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Headache. Normal CT scan. Diagnosed as Bells palsy. Upset stomach, tiredness

I have sarted with a headache but not a normal one it is at the base of my head, went to the DR and had a CT scan it was normal, my eye test looking at the light resulted in one eye going in differnt directions. The diagnosis I got was Bells Palsy I read about this and not sure this is what I have. I do not have difficulty closing a eye and it is not contained to one side of my face it does have pain in wwaves that do at times hurt my eyes. I have been so extreamly teird as well with some upset stomach . I have been taking neprocson but that does nothing. I have had this for 6 days now.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

I am guessing that you need some details of Bell's palsy and about your stomach problem.

Regarding Bell's palsy, it is a harmless viral infection which will become better with little or not treatment in two weeks to a month. You can start an oral steroid like prednisolone in tapering doses and also add an antiviral drug like acyclovir for better results. Your doctor will know about these. M

Meanwhile you must keep exercising the weak side of your face and also your eyes. You must keep opening and closing them and make sure they do not become dry.

If you are unsure that you may not have Bell's palsy as you do not have any difficulty in closing the eye and also you do not have any other symptoms like face becoming weak, then you may consult an ENT who can make a proper diagnosis.

Regrading your stomach, if it is just a mild upset then you can start an anti reflux tablet like pantoprazole twice daily for two weeks. Your doctor will know about these. If the pain in the eye and stomach is bad then you can take a painkiller like paracetamol after food.

Wait for a week or two and in case you do not get better then get an upper GI endoscopy and get back to me with the reports.

take care and get well soon

Dr Sriram Nathan
Answered: Fri, 20 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor